Jump to content

Tia Koul

Members
  • Content Count

    72
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tia Koul

  • Rank
    Advanced Member
  • Birthday 09/01/1969

Profile Information

  • Gender
    Female
  • Location
    NYC

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. HI.. I am just reading your post. I don't know about your financial situation, and I know it gets costly. But here are 2 idea's. Dr. Richard Mueller in nyc is amazing. He is a cardiologist but will prescribe and be compassionate and try to help. I hated dr. Kaufman.. he was the first one I saw probably 10 years ago. My internist was Dr. Leo Galland, who is out of network and very expensive, but if he hasn't retired yet, I would go see him. THe guy is a genius. I'm sorry you are struggling so much. Don't give up!!! And if you can, see Dr. Mueller, he is a great guy. The office is a bit disorgan
  2. Hi.. not sure if you already had the procedure, but they gave me 2 bags of IV fluids before hand just to be sure and it worked like a charm! Good luck!
  3. i was given 180 2x. very hard. then 180 1x a day. give it 3 weeks and you will feel better. don't panic, it will pass. and you may not have any issues at all! maybe keep some immodium handy or something that works for you for nausea, vomiting, diahrrea. good luck! you will hopefully see a change over the next several months.... give it your best shot!
  4. Hiya... well i am similar to todd. i am in bed now so won't pull out the results, but also something like alpha, beta, delta bursts. no stage 4 deep sleep, all disrupted even on my sleep med, which at the time was 50mg trazadone. after 30 yrs of not sleeping, that was my magic pill. saved my life. i take 150mg trazodone now. plus lunesta.... 3mg but i cut them in half, and trying to get off them completely. i had a nice study done too in sleep lab. if you have trouble sleeping, it will be a bad night for sure. but you will get useful info if they find something. i also have the sleep delay pha
  5. Hiya, just to add my 2 cents, I was on mestinon for about 3-4 years. It is tough on the stomach but worth it. There were no definable improvements that I can put my finger on, but I was able to carry through and complete tasks without running out of energy. That was huge for me. It was a small improvement, but monumental. Seems I have cyclical vomiting, so my cardio took me off it temporarily to see if I would stop throwing up. I did not. But battled getting back on it since I was much sicker at that point, and have yet to get back on it. When I feel a little better I will try again at a lower
  6. Yay!!! Great news! So happy you are going for it and not getting discouraged!!! You can do this!!! Just remember to pace yourself as you need, even next semester if you take one less class, you will be fine!!! Just do what you can handle and you will finish!! xoxo
  7. I use mucinex and afrin as well. No problems. Watch out for afrin addiction!!!!! Use it for a few days, just don't over use it. Then take a break from it
  8. Hi Sami, I so feel for you. And I wish I had some good advice. All I can say is I understand. I think I attempted college 5 different times. But I never finished. Again, this was before dx. My issues have been since early childhood. But I agree with the comment that says to do whatever you can now. Not to be discouraging, but it could get harder in your later years. Not to over-do it or push yourself into a major crisis, but take fewer courses and plan on staying in school longer. If you are undergoing some treatment and therapies now, it should help boost you through. But again, you must pac
  9. Interesting... thanks for sharing!!!
  10. Hi Brenda, Good for you and your family vacation! have a great time! I can only say for me I tolerate short flights much better. Under 3 hours. I will get tired but not sick. Like dizzy said, international flying is harder. I struggle with those big time. But, if you have a few hour trip, she should hopefully be ok. But that is just my own experience. I hope she does well, and I hope you have a great time! Glad she is doing better
  11. Thanks guys!! yes, all the swelling has gone down. How lucky. Still feverish, feel quite sick but much better I was just thinking about the different places I need to record that drug name so I can find it when I forget! Definite DON'T list!!! lol. Thanks again! Oh, HR standing a bit high at 158. Around 100-110 seated. Not too bad but makes my chest feel heavy. They told me to go back at any signs of distress. But i think it's just the pots stuff acting up. Pressure a tiny bit high sitting 138/86. Standing 125/90. But I'm also on a lot of meds today. yuck. So, all in all, I think it's ok. I a
  12. HI Sarah and thanks! Yes, so many things aggravate us. It's unreal. Everything is connected, and I am always looking for that answer as well. It's a long hunt! I am glad you are improving on the meds, that is awesome! I fyou can take care of as many other issues as possible, it will certainly make living with pots a ton easier. That, I can attest to! Thanks
  13. I'm lucky i don't have those sensitivites. It sounds like some of you have a true histamine issue. I am probably not in that group after all. But that's ok, I have plenty to keep me busy.. lolol
  14. Yup.. you were right indeed. yea, it was very bad. I was on cephalexin for a staph infected boil. Now, I am on levaquin, and it seems ok. It's a diff type than the cephalexin, so they think it should be ok. I may be allergic to penicillin like my dad. And correct again, it was not the infection. Plus, they said it looks like it is starting to heal. So, most likely the meds did it. Not happy about being on steroids, but its only 5 days, hope it goes well! I am just so happy it has all calmed down so much! Thanks
  15. Thanks guys... yes, anything that happens to us increases our symptoms. I am very senstivie as well. I just got back from the ER. That was a good move. I am much more comfortable now. They told me I did the right thing by going in. I woke up worse, swollen eyes, vomiting, chills, etc. So, they gave me 5 days of prednisone, and benadryl. It looks like everything has settled down. But she said to watch out for new eruptions, breathing problems, etc., and to go back to ER if anything new happens. So, now I know. Wow. That was crazy. No wonder I have been feeling so sick!!!! My body is very sore,
×
×
  • Create New...